# SDR SWAA2025051957324

- Difficulty date: April 10, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND RBL10 PASSENGER CABIN 2025-250327<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND RBL10 AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG: 143A5400; SHEET: 38; REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND RBL10 AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG: 143A5400; SHEET: 38; REV: A. SEE INDIVIDUAL SIGN OFF BELOW
